belotero injected into my tear troughs 8 days ago w/ botox over one eyebrow (2 units). I posted about tingling and twitching afterwards. Now at 8 days post I still am having these tingling sensations and what seems like a tightness between my eyes. sometimes out around my temples/ behind my ears. tingling comes and goes (is worse at night when laying down but it often extends to most of the top of my face and head? any ideas on what this may be Also my left eyes seems to water occasionally.
Why Am I Having Tingling Sensation After Tear Trough Injections?
Doctor Answers (1)
Tingling after Belotero in tear troughs ?
What you are describing sounds like nerve sensation. Without an exam it's hard to know what is going on. I would advise you to see a qualified physician to be evaluated for nerve injury or other possible medical condition.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.